# SDR CALA2025022402431

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 80,688 hours, 29,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 11A72023
- Condition: Worn
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O /B STRIKER PLATE FOR H/P PNEUMATIC DOOR 192 DR WORN THROUGH AND COMMING OFF. CHORD IS WORN INTO SLIGHTLY BY O/B LATCH AS WELL.REMOVED ECS SEAL RETAINER AND WORN/LOOSE STRIKER PLATE. LOCATION IS INCORRECT RESULTING IN OUTBOARD LATCH FOR DOOR 192 DR WEARING INTO ATTATCH FWD RIVIT AND DAMAGING CHORD BEYOND LIMITS.WILL NEED TO DO CHORD REPAIR SRM 57-10-13-2R-3. CREATED SFR 12:30 2/19/25 PICTURE ADDED COMPLIED WITH STEPS A THROUGH D REF SRM 57-10-13-2R-2 REPAIR 3. COMPLIED WITH STEP E REF SRM 57-10-13-2R-2 REPAIR 3.  .... ****. HFEC INSPECTION IS REQUIRED**** ADD EMP:U125272 IDENTIFIED REPAIR MATERIALS FOR STRAP 7075-T6 0.0125" AND FILLER 7075-T6 0.125", BOTH MATERIALS' P.O. NUMBERS ARE 6374129 PER SRM 57-10-13-2R-3 REPAIR 3. MATERIAL VERIFICATION IS REQUIRED. UPDATED FOR RII REQUIREMENT UPDATED FOR RII REQUIREMENT. AS PER MAJOR REPAIR REQ  737. SRM. 57-10-13-2R-3. REPAIR 3  , PERFD. HFEC OF. PNUE DOOR 192 STRIKER AREA / REPAIR AREA. AS PER. 737 NDT.  PART 6,  51-00-00 PROCEDURE 23 . NO DEFECTS NOTED. UPDATED FOR RII REQUIREMENT. PERFD RII MATERIAL VERIFICATION AS PER 737 SRM  57-10-13-2R-3. REPAIR 3 ,  MATERIAL TYPE , THICKNESS AND PO # ALL VERIFIED . OK TO FAB REPAIR PART FROM STOCK AT THIS TIME. PERFORMED FLAP PEENING ON THE REPAIR AREA PER SOPM 20-10-03 PARA 4 STEP H. THE PRIOR UPDATE REF IS SRM 57-10-13-2R-3 REPAIR 3. STARTED TO FABRICATE REPAIR PARTS PER SRM 5REPAIRED DAMAGE TO CHORD REF SRM 57-10-13-2R-3 REPAIR 3. FILLED OUT SFR AND SDR AS REQUIRED WITH REPAIR INFORMATION.
